MAUDE Adverse Event Report: DEPUY SPINE INC XPDM THORACIC PEDICLE PRB, CRV; PROBE

DEPUY SPINE INC XPDM THORACIC PEDICLE PRB, CRV; PROBE
Model Number 279702040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a review of the receiving inspection (ri) for xpdm thoracic pedicle prb, crv was conducted identifying that lot number nw171867 was released in a single batch.Batch1: lot was released on oct 27, 2015 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020 during l1-l2 decompression 7 l4-l5 surgery, the thoracic pedicle probe broke.There was no surgical delay.Fragments were generated and easily removed without additional intervention.The procedure was successfully completed.There was no patient consequences.This report is for one (1) xpdm thoracic pedicle prb, crv.This is report 1 of 1 for (b)(4).

Brand Name
XPDM THORACIC PEDICLE PRB, CRV
Common Device Name
PROBE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10621420
Report Number1526439-2020-01869
Device Sequence Number3806456
Product Code HXB
UDI-Device Identifier10705034198446
UDI-Public(01)10705034198446
Combination Product (Y/N)N
Initial Reporter CountryBA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702040
Device Catalogue Number279702040
Device Lot NumberNW171867
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1